# SDR ASOA201102293

- Difficulty date: November 28, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, REMOVED EMERGENCY LIGHT AND REPLACED WITH NEW SERVICEABLE LIGHT ASSY IAW AMM 33-51-01-400-801. OPS CHECKED GOOD  IAW AMM 33-51-01-710-801.
